# SDR XN0A01026

- Difficulty date: October 16, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 80 KTS, FLT DECK SMOKE LIGHTS AND CHIME CAME ON.  TAKEOFF ABORTED.  CLEANED FLT DECK SMOKE DET C/P, OPS CHECK NORMAL IAW A300 MM 26-11-00.
